MathSciNet Relay Station
MathSciNet bibliographic data
MR813805 (87a:20039) 20F28 (20F24)
Zimmerman, Jay Some properties of FC-groups which occur as automorphism groups. Proc. Amer. Math. Soc. 96 (1986), no. 1, 39–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement